Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18463
Title: An improvement on Marotto's theorem and its applications to chaotification of switching systems
Authors: Zhao, Y
Xie, L
Yiu, KFC 
Issue Date: 2009
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2009, v. 39, no. 5, p. 2225-2232 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: The controversy surrounding the correctness of Marotto's theorem continues over the last two decades, with many researchers claiming to have found an error in the proof. In this paper, we show that Marotto's theorem is indeed correct for analyzing the existence of chaos in the sense of Li-Yorke even after relaxing certain assumptions in the proof. In addition, we extend the theory to derive the conditions for the existence of chaos in the sense of Devaney. We show that these results can be applied to study the chaotification of linear switching systems.
URI: http://hdl.handle.net/10397/18463
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/j.chaos.2007.06.109
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
1
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
1
Citations as of Sep 14, 2017

Page view(s)

38
Last Week
0
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.